# SDR USAA011267

- Difficulty date: September 20, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .250 INCH BS 300 S8R.  REPLACED UPPER DOOR FRAME WITH LIKE PART.  (M)
